Author Topic: The Home Stretch...need a peptalk :)  (Read 1772 times)

[Buddie]

Re: The Home Stretch...need a peptalk :)
« Reply #10 on: July 02, 2009, 06:27:51 pm »
Quote
The antisocial type symptoms are the hardest for me to deal with. My bread and butter has always been my personality. I feel like I am being stripped of my greatest gift and really wondering where the benzos end and I begin as far as that's concerned. This really has me panicking, i'm constantly wondering if I will indeed get better. Asking myself why I would chose to endure such torture.

My little pep talk here. I have always been a fun, outgoing person and I went through this also. On those days I didn't want to go to the store, I made myself and felt better for doing it. It's not you, you are still yourself, it's the med. You will return to you normal happy self I promise you. I'm off K now for 3 weeks tomorrow and although I still have a few bumps here and there, I have only had one really bad day and that was from eating something I shouldn't have. The end is harder for some as I have seen from this forum, I know mine was but once I was done everything looked so much better. Your brain starts to work again and you can think more clearly, so the fear turns into being able to tell yourself it's ok this will pass and I can handle it. Just the fact that I was finished boosted me up for several days..I was ready to take on the world. Those little bumps still come and go but they are bumps, not mountains anymore and I can tell you once you are off the whole world looks different. Instead of sitting and thinking about what my next sx is going to be I find myself thinking of where or what I can do to get out of the house.  :yippee:  I cooked out last night and I have a very high deck that 4 weeks ago I couldn't stand to look over it. No self confidence at all. Last night I leaned over it and said " look no hands"  :D there is a light at the end of the tunnel and I can't wait for you all to see it.  :thumbsup:

M

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.